It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Skin Problems Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 08-20-2010, 01:25 AM   #1
Junior Member
(male)
 
Join Date: Apr 2009
Posts: 39
quickguide90012 HB User
Hydroquinone burned my skin help!

My buttocks cheeks were purpish from a few years ago. I had a pilonidal cyst and anal fissure and still have the fissure at the moment. I was really upset that my butt cheeks were discolored and went to my dermatologist. I was given hydroquinone 6 percent and used it. It was okay for the 1st few days but then later i burned my skin because i put too much on it. I had broken skin as well for few days. But right now, I am very scared because my buttcheeks look real inflamed. It is really red as oppose to purpish before.

I read that a side effect of using hydroquinone was that you can inflame your skin if you use too much. Does anyone know what i can do? Would this inflammation go away? I am very scared right now and very scared that this might be a permanent effect. I went to my doctor earlier this week and he said i just put too much and gave me some cream called vanos to help me with the broken skin i had. But now my butt cheeks are just very red. I went to another doctor for him to look at he says its looks like an inflammation.

Can someone please give me some advice??

 
Old 08-21-2010, 01:55 AM   #2
Junior Member
(male)
 
Join Date: Apr 2009
Posts: 39
quickguide90012 HB User
Re: Hydroquinone burned my skin help!

anyone with advice please

 
Sponsors Lightbulb
   
Old 08-22-2010, 09:43 AM   #3
Senior Veteran
(female)
 
Join Date: Apr 2006
Location: california,usa
Posts: 519
Mari526 HB User
Re: Hydroquinone burned my skin help!

Redness is listed as a side effect of hydroquinone. In some countries, hydroquinone has been banned because it is thought to be a carcinogenic. I think 6% was a high concentration to apply on already altered skin.

The literature on Vanos states it should not be used for more than 2 weeks. You probably should see a dermatolgist and ask if you should be using a skin barrier cream at this point. A good skin barrier cream should allow the skin to heal while keeping it protected from irritation.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
When Hydroquinone Doesn't Work. . . epu Acne 7 10-26-2008 12:39 AM
Herpes Simplex 1 (forehead) - hydroquinone runman20 Herpes 4 10-07-2005 07:22 AM
Vitamin E working faster than Hydroquinone on clearing up darkspots?! What's this? epu Acne 2 05-02-2004 06:32 AM
been using hydroquinone for months hacsess Acne 4 04-27-2004 09:27 PM
Hydroquinone, Microderm Q's just_imagine Acne 1 04-18-2004 11:21 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is Off
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



janewhite1 (9), sjb (7), ladybud (6), TheHappyMan (4), solofelix (4), Hating glasses (3), Titchou (3), seaduced (3), Marti (3), horsies (3)

Site Wide Totals

teteri66 (1180), MSJayhawk (1006), Apollo123 (906), Titchou (850), janewhite1 (823), Gabriel (759), ladybud (755), midwest1 (669), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 01:42 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!